bibtype |
J -
Journal Article
|
ARLID |
0410142 |
utime |
20240103182153.7 |
mtime |
20060210235959.9 |
title
(primary) (eng) |
Diagonals of continuous triangular norms |
specification |
|
serial |
ARLID |
cav_un_epca*0256642 |
ISSN |
0165-0114 |
title
|
Fuzzy Sets and Systems |
volume_id |
104 |
volume |
1 (1999) |
page_num |
35-41 |
publisher |
|
|
author
(primary) |
ARLID |
cav_un_auth*0101163 |
name1 |
Mesiar |
name2 |
Radko |
institution |
UTIA-B |
full_dept |
Department of Econometrics |
fullinstit |
Ústav teorie informace a automatizace AV ČR, v. v. i. |
|
author
|
ARLID |
cav_un_auth*0019127 |
name1 |
Navara |
name2 |
M. |
country |
CZ |
|
COSATI |
12A |
cas_special |
project |
project_id |
1/4064/97 |
agency |
VEGA |
country |
SK |
|
project |
project_id |
GA402/96/0414 |
agency |
GA ČR |
ARLID |
cav_un_auth*0009113 |
|
project |
project_id |
GA201/97/0437 |
agency |
GA ČR |
ARLID |
cav_un_auth*0005888 |
|
research |
AV0Z1075907 |
RIV |
BA |
department |
E |
permalink |
http://hdl.handle.net/11104/0130234 |
ID_orig |
UTIA-B 990126 |
arlyear |
1999 |
mrcbU63 |
cav_un_epca*0256642 Fuzzy Sets and Systems 0165-0114 1872-6801 Roč. 104 č. 1 1999 35 41 Elsevier |
|